Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 325, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 16, 2018, 3:02 AM CDT for 4 counties in Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2018, 3:02 AM CDT (08:02 UTC)
- Expired
- Aug 16, 2018, 3:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KY, Edmonson County, KY, Grayson County, KY, Warren County, KY
The radar
The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1978 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
422
WUUS53 KLMK 160802
SVRLMK
KYC031-061-085-227-160830-
/O.NEW.KLMK.SV.W.0325.180816T0802Z-180816T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
302 AM CDT THU AUG 16 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
East central Butler County in south central Kentucky...
South central Grayson County in central Kentucky...
North central Warren County in south central Kentucky...
Edmonson County in south central Kentucky...
* Until 330 AM CDT.
* At 301 AM CDT, a severe thunderstorm was located 9 miles west of
Brownsville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Brownsville, Roundhill, Black Gold, Broadway, Sadler, Sunfish,
Straw, Huff, Asphalt and Conoloway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3705 8651 3715 8658 3745 8628 3722 8605
3721 8606
TIME...MOT...LOC 0801Z 237DEG 34KT 3718 8644
HAIL...<.75IN
WIND...60MPH
$$
RJS2 follow-up statements
339
WWUS53 KLMK 160818
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
318 AM CDT THU AUG 16 2018
KYC031-227-160828-
/O.CAN.KLMK.SV.W.0325.000000T0000Z-180816T0830Z/
Butler KY-Warren KY-
318 AM CDT THU AUG 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BUTLER AND NORTH
CENTRAL WARREN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3715 8632 3726 8642 3745 8628 3722 8605
3721 8606
TIME...MOT...LOC 0818Z 237DEG 34KT 3727 8627
$$
KYC061-085-160830-
/O.CON.KLMK.SV.W.0325.000000T0000Z-180816T0830Z/
Grayson KY-Edmonson KY-
318 AM CDT THU AUG 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTH CENTRAL GRAYSON AND NORTHERN EDMONSON COUNTIES...
At 318 AM CDT, a severe thunderstorm was located near Brownsville,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Brownsville, Ollie, Lindseyville, Black Gold, Bee Spring, Ponderosa,
South, Prosperity, Broadway and Sadler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3715 8632 3726 8642 3745 8628 3722 8605
3721 8606
TIME...MOT...LOC 0818Z 237DEG 34KT 3727 8627
HAIL...<.75IN
WIND...60MPH
$$
RJS362
WWUS53 KLMK 160825
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
325 AM CDT THU AUG 16 2018
KYC061-085-160835-
/O.EXP.KLMK.SV.W.0325.000000T0000Z-180816T0830Z/
Grayson KY-Edmonson KY-
325 AM CDT THU AUG 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRAYSON AND
NORTHERN EDMONSON COUNTIES WILL EXPIRE AT 330 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3715 8632 3726 8642 3745 8628 3722 8605
3721 8606
TIME...MOT...LOC 0825Z 237DEG 34KT 3730 8622
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:38 AM CDT, 24 minutes earlier.
Area forecast discussion, Aug 16, 2:38 AM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
338 AM EDT Thu Aug 16 2018
.Short Term...(Today and tonight)
Issued at 245 AM EDT Thu Aug 16 2018
Today - Expect multiple rounds of rain and storms flowing up the
Ohio River Valley.
Models haven't had the best handle on timing, but they agree for the
most part on location. Moisture continues to be carried up the
Mississippi and Ohio River Valleys by the low level jet. Southern
Indiana has moisture pooling overhead with precipitable water values
over 2". This low level flow sits between a surface high sitting
over western North Carolina and a surface low over northern
Missouri. This pattern won't change much today.
This afternoon, precipitable water values in central Kentucky begin
to go over 2". With the added moisture and warm temperatures pushing
temperatures to the the convective temperature, more showers and
thunderstorms will form and cause heavy rain and gusty winds. Heavy
rainfall is expected and could cause some isolated problems with
localized flooding and ponding on surfaces with poor drainage.
Temperatures today are expected to be in the mid 80s for most with
upper 80s in south-central Kentucky.
Tonight - Expect more rain with areas further south and east getting
in on the action.
In the mid-levels, a closed low over South Dakota will dive
southeast towards northern Indiana tonight. This will bring a
shortwave on a shallow mid-level trough. This shortwave will help to
initiated move rain during the overnight hours. It will likely
expand rain showers further south and east in central and eastern
Kentucky.
Temperatures will stay mild with mid 70s in south-central Kentucky
and in the low 70s everywhere else.
&&
.Long Term...(Friday through Wednesday)
Issued at 330 AM EDT Thu Aug 16 2018
...Multiple episodes of showers and storms to continue through the
extended period, with a possible break on Sunday...
Upper low along the northern IL/IN border Friday morning will push
to Lake Erie later in the day. Underneath it though, a weaker
shortwave should get to the Wabash at the same time. These two
features and the moist airmass in place will mean continued
excellent rain chances along with some flood potential. Forcing
aloft later in the day could be in the right rear quad of a jet
associated with the first upper low.
The second upper feature takes its time exiting the area and it
leaves in its wake a quasi-zonal flow that keeps enough moisture in
the area for rain chances through Saturday. The CMC/Euro both argue
for a drying out period Sunday, whereas the GFS continues its
bullish precip ways in the extended. Will be optimistic here and
lean toward the former consensus.
Monday and Tuesday still look like the days for the next front to
try and cross the region slowly. Timing varies between models, but
consensus shows us drying out. The usually drier Euro actually
brings one more wave of precip through here Wednesday, behind the
cold front...as another wave crosses the region. Blended model
guidance argues for a dry period here, so have gone that way.
&&
.Aviation...(06Z TAF Issuance)
Issued at 125 AM EDT Thu Aug 16 2018
Heavy rain and thunderstorms will impact the TAF sites during the
forecast period. Timing is going to be an issue as guidance is all
over the place, but current thinking puts most of the showers and
storms along the Ohio River through today. This will cause some
issues mainly at HNB and SDF. Tonight, shower and storms are
expected to expand south and east. This weather will impact BWG and
LEX. Expect ceilings and visibilities to drop during periods of
heavy rain. The winds are also going to be a concern. Winds will be
from the south-southwest around 15 knots with gusts to around 20-25
knots during the afternoon and evening hours. In and around storms,
wind direction may shift and gust may be higher.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this afternoon for INZ077>079-084-
089>092.
KY...Flash Flood Watch through this afternoon for KYZ023>025-028>033.
&&
Short Term...KDW
Long Term...RJS
Aviation...KDWHazardous weather outlook, Aug 15, 9:52 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1052 PM EDT Wed Aug 15 2018 INZ076-083-KYZ026-027-034>043-045>049-053>057-061>067-070>078-081- 082-170300- Orange-Dubois-Ohio-Grayson-Shelby-Franklin-Scott-Harrison-Spencer- Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer- Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson- Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren- Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Jasper, Hartford, Leitchfield, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1052 PM EDT Wed Aug 15 2018 /952 PM CDT Wed Aug 15 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Ahead of a low pressure center with ample moisture, scattered to numerous thunderstorms are expected tonight across the area, especially over south-central Indiana and north-central and west- central Kentucky. The storms will produce heavy rainfall and cloud- to-ground lightning as well. Local flooding may occur if storms move over the same locations tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered to numerous thunderstorms are forecast at times from Thursday through Friday night as upper-level weather disturbances move slowly across the Ohio Valley. Heavy rainfall will accompany the storms, and locally strong wind gusts are again possible Thursday afternoon over parts of central Kentucky. If storms develop and move over the same locations, flooding could occur during this time period. Storms will become more isolated on Saturday. Another approaching storm system will bring more thunderstorms to the area Monday afternoon and/or night. Some of those storms could produce strong wind gusts and more heavy rain. .SPOTTER INFORMATION STATEMENT... Spotters should report any higher rainfall amounts, flooding, and strong wind gusts over the next several days. INZ077>079-084-089>092-KYZ023>025-028>033-170300- Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd-Clark- Hancock-Breckinridge-Meade-Hardin-Bullitt-Oldham-Trimble-Henry- Including the cities of Salem, Scottsburg, Madison, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, and New Castle 1052 PM EDT Wed Aug 15 2018 /952 PM CDT Wed Aug 15 2018/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Ahead of a low pressure center with ample moisture, scattered to numerous thunderstorms are expected tonight across the area, especially over in the Ohio River vicinity. The storms will produce heavy rainfall and cloud-to-ground lightning as well. Flash flooding may occur if storms move over the same locations tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered to numerous thunderstorms are forecast at times from Thursday through Friday night as upper-level weather disturbances move slowly across the Ohio Valley. Heavy rainfall will accompany the storms, and locally strong wind gusts are again possible Thursday afternoon over parts of central Kentucky. If storms develop and move over the same locations, flooding could occur during this time period. Storms will become more isolated on Saturday. Another approaching storm system will bring more thunderstorms to the area Monday afternoon and/or night. Some of those storms could produce strong wind gusts and more heavy rain. .SPOTTER INFORMATION STATEMENT... Spotters should report any higher rainfall amounts, flooding, and strong wind gusts over the next several days. TWF/AMS
In the hours before
Local storm report, Aug 15, 11:31 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 AM EDT THU AUG 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 2 ENE HARTFORD 37.46N 86.85W
08/16/2018 M60 MPH OHIO KY MESONET
MEASURED AT OHIO COUNTY MESONET STATION.
&&
RJSSpecial weather statement, Aug 16, 12:17 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
117 AM EDT THU AUG 16 2018
INZ090-091-KYZ025-028>030-160545-
Floyd-Harrison-Jefferson-Bullitt-Meade-Hardin-
117 AM EDT THU AUG 16 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HARRISON...SOUTH CENTRAL FLOYD...SOUTHEASTERN MEADE...SOUTHWESTERN
JEFFERSON...NORTHEASTERN HARDIN AND WESTERN BULLITT COUNTIES...
At 117 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southwest of Corydon to 6 miles
southeast of Brandenburg to 12 miles west of Elizabethtown. Movement
was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Louisville, Elizabethtown, New Albany, Shively, Shepherdsville,
Hollyvilla, Valley Station, Pleasure Ridge Par, Pleasure Ridge Park
and St. Dennis.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3803 8572 3774 8574 3773 8602 3793 8606
3816 8615 3831 8586
TIME...MOT...LOC 0517Z 250DEG 35KT 3812 8619 3793 8609 3774 8609
RJSSpecial weather statement, Aug 16, 1:31 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
231 AM EDT THU AUG 16 2018
KYZ031>036-160715-
Oldham-Shelby-Henry-Scott-Franklin-Trimble-
231 AM EDT THU AUG 16 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN OLDHAM...
SHELBY...WESTERN SCOTT...SOUTHERN TRIMBLE...HENRY AND FRANKLIN
COUNTIES...
At 231 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Bedford to near New Castle to
Shelbyville. Movement was east at 45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Georgetown, Frankfort, Shelbyville, New Castle, Bedford, Pendleton,
Eminence, Pleasureville, Campbellsburg and Stamping Ground.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3858 8521 3860 8508 3855 8500 3851 8503
3851 8498 3843 8496 3846 8493 3846 8492
3842 8488 3838 8490 3834 8479 3837 8471
3849 8456 3821 8458 3810 8528 3834 8527
3859 8543 3865 8525
TIME...MOT...LOC 0631Z 256DEG 44KT 3860 8533 3837 8519 3820 8520
RJSSpecial weather statement, Aug 16, 2:09 AM CDT, 53 minutes before
Special Weather Statement National Weather Service Louisville KY 309 AM EDT THU AUG 16 2018 INZ084-089-090-KYZ024-025-160745- Crawford-Perry-Harrison-Meade-Breckinridge- 309 AM EDT THU AUG 16 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARRISON... SOUTHEASTERN CRAWFORD...SOUTHEASTERN PERRY...NORTHERN MEADE AND NORTH CENTRAL BRECKINRIDGE COUNTIES... At 309 AM EDT/209 AM CDT/, a strong thunderstorm was located 14 miles southwest of Carefree Town, moving east at 35 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Brandenburg, Mount Pleasant, Leopold, Leavenworth, Mauckport, Alton, Laconia, New Amsterdam, Roberta and Frymire. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3793 8659 3811 8659 3827 8617 3798 8604 TIME...MOT...LOC 0709Z 252DEG 30KT 3805 8646 RJS
Special weather statement, Aug 16, 2:23 AM CDT, 39 minutes before
Special Weather Statement National Weather Service Louisville KY 223 AM CDT THU AUG 16 2018 KYZ061-070-071-160800- Warren-Logan-Butler- 223 AM CDT THU AUG 16 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN...SOUTHERN BUTLER AND NORTHWESTERN WARREN COUNTIES... At 223 AM CDT, a strong thunderstorm was located 8 miles north of Russellville, moving northeast at 35 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Russellville, Anderson, Lewisburg, Woodbury, Insco, Dimple, Epleys, Leetown, Rockland and Buffalo Fork. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3677 8691 3694 8702 3728 8660 3708 8639 TIME...MOT...LOC 0723Z 230DEG 31KT 3696 8684 RJS
Special weather statement, Aug 16, 2:52 AM CDT, 10 minutes before
Special Weather Statement National Weather Service Louisville KY 252 AM CDT THU AUG 16 2018 KYZ027-061-062-071-160830- Grayson-Warren-Edmonson-Butler- 252 AM CDT THU AUG 16 2018 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BUTLER...SOUTH CENTRAL GRAYSON...NORTHWESTERN WARREN AND NORTHWESTERN EDMONSON COUNTIES... At 252 AM CDT, a strong thunderstorm was located 9 miles east of Morgantown, moving northeast at 35 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Lee, Windyville, Roundhill, Segal, Lindseyville, Black Gold, Bee Spring, Big Reedy, South and Prosperity. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3707 8656 3717 8664 3742 8637 3726 8619 TIME...MOT...LOC 0752Z 230DEG 32KT 3717 8652 RJS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:07 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Meade, Nelson | 23 min |
| Aug 15, 7:12 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 18 min |
| Aug 15, 7:31 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Meade, Nelson | 15 min |
| Aug 15, 7:49 PM CDT | Special Weather Statement | LMK | Hardin | 26 min |
| Aug 15, 7:50 PM CDT | Special Weather Statement | LMK | Anderson, Henry, Oldham, Shelby, Spencer | 40 min |
| Aug 15, 8:12 PM CDT | Special Weather Statement | LMK | Hardin | 33 min |
| Aug 15, 8:28 PM CDT | Special Weather Statement | LMK | Franklin, Woodford | 32 min |
| Aug 15, 9:46 PM CDT | Flash Flood Watch | LMK | Breckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 3 more | 17 hr |
| Aug 15, 11:25 PM CDT | Special Weather Statement | LMK | Breckinridge | 35 min |
| Aug 15, 11:30 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 30 min |
| Aug 15, 11:47 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 43 min |
| Aug 16, 12:17 AM CDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Aug 16, 1:31 AM CDT | Special Weather Statement | LMK | Franklin, Henry, Scott, Shelby | 44 min |
| Aug 16, 1:54 AM CDT | Areal Flood Advisory | LMK | Hancock | 2 hr |
| Aug 16, 2:09 AM CDT | Special Weather Statement | LMK | Meade | 36 min |
| Aug 16, 2:23 AM CDT | Special Weather Statement | LMK | Butler, Logan | 37 min |
| Aug 16, 2:52 AM CDT | Special Weather Statement | LMK | Edmonson | 38 min |
| Aug 16, 3:04 AM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 26 min |
| Aug 16, 3:25 AM CDT | Special Weather Statement | LMK | Hardin | 35 min |
| Aug 16, 3:27 AM CDT | Special Weather Statement | LMK | Butler | 33 min |
| Aug 16, 3:32 AM CDT | Special Weather Statement | LMK | Breckinridge | 28 min |
| Aug 16, 3:38 AM CDT | Special Weather Statement | LMK | Logan | 37 min |
| Aug 16, 4:29 AM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Aug 16, 5:54 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hardin, Meade | 3 hr |
| Aug 16, 7:09 AM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Logan, Simpson, Warren | 3 hr |
| Aug 16, 7:53 AM CDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Oldham, Shelby | 112 min |
| Aug 16, 8:06 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Edmonson, Hardin, Hart, Larue and 2 more | 114 min |
| Aug 16, 8:54 AM CDT | Flash Flood Warning | LMK | Warren | 96 min |
| Aug 16, 11:33 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Metcalfe | 117 min |
| Aug 16, 12:53 PM CDT | Special Weather Statement | LMK | Monroe | 37 min |
| Aug 16, 1:17 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 43 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.